Symplectic supercuspidal representations and related problems

Di Hua Jiang, Chu Feng Nien, Yu Jun Qin

Research output: Contribution to journalReview articlepeer-review

5 Scopus citations

Abstract

In this paper, we summarize the basic structures and properties of irreducible symplectic supercuspidal representations of GL n(F) over a p-adic local field F with characteristic zero, and explore possible topics for further investigation.

Original languageEnglish (US)
Pages (from-to)533-546
Number of pages14
JournalScience China Mathematics
Volume53
Issue number3
DOIs
StatePublished - May 18 2010

Keywords

  • Generalized Shalika models
  • Linear models
  • Shalika models
  • Stability and endoscopy
  • Symplectic supercuspidal representations

Fingerprint Dive into the research topics of 'Symplectic supercuspidal representations and related problems'. Together they form a unique fingerprint.

Cite this